Since you are asking I assume you do not have contact with a doctor which is very unwise. If you have taken the right dose and not bled it didn't work and you have to see a doctor. You can not take more pills! It can be very dangerous.
After taking just Mifepristone or also Misoprostol/Cytotec? It is Misoprostol/Cytotec that makes you bleed. And the bleeding can be heavy for 5-6 hours and then you bleed less for 1-4 weeks. If you have this, see below, you should contact your doctor:heavy bleeding from and are soaking through more than 2 maxi pads/hour for 2 hours or more in a rowif you have clots for 2 hours or more that are larger than a lemon
ask your doctor immediately!
It should return within 4 to 6 weeks after the abortion was complete.
You took Cytotec to abort? Or to help the natural miscarriage on the way? If you took it once to abort you should not take it again but go see a doctor for a surgical abortion. If you took it to help the natural miscarriage on the way you should also go to see the doctor if there's a problem with what he prescribed. And no, there is nothing you can take to hurry it up. If you haven't started bleeding within 6 hours from taking it, it probably wont work.
Depends on when the c-section was. If it's too close you risk ruption and possible bleeding to death.
About 6 weeks after your last dosage of Methergine you will stop bleeding. However, it shouldn't be full bleeding and should just be spotting during these 6 weeks.
The first bleeding with the cramping goes on for about 6 hours and after that, after the abortion is over, you bleed for 1-4 weeks since your lining of the uterus have shed. Just like when you get your period. If you are worried call the clinic or go to the ER. Cytotec is not as good as Mifepristone and Mifeprostol and has caused more bleeding and pain than the abortion pill. Don't forget the checkup 2 weeks from now. You can also check out Planned Parenthoods site for how much bleeding is normal. Just click on Abortion.
It usually takes 5-6 hours.
wait 6 months and you will know
Yes. After you stop taking the pill, you can expect your withdrawal bleeding as usual. Your next period is likely to come 4-6 weeks later.
Bleeding is the most common complication of ulcers. It may result in anemia, vomiting blood, or the passage of bright red blood through the rectum. The mortality rate from ulcer hemorrhage is 6-10%.
Ireland was split into Northern Ireland, taking up 6 counties, and the Republic of Ireland, taking up the remaining 26
You will get a prescription at the clinic after they have examined you. Cytotec is used the first 6 weeks for a medical abortion but after that you will need a surgical abortion.
Ok are you taking any aspirin or Tylenol things of that nature if so stop taking them asap.Try set another appointment just to be on the safe side. Take care.
Nurse Jackie - 2009 Bleeding 2-6 is rated/received certificates of: Netherlands:12
Depends on what type of pills, oral or vaginal and if she takes them the way she was prescribed.
Well it being the morning after sex, you would not have to worry about implantation bleeding. Implantation bleeding usually occurs anywhere from 3-6 days after intercourse. You cannot accurately test for pregnancy until about two weeks after intercourse. It is probably just a result of rough intercourse that can cause the bleeding.
If you divide 60 by 6 the result is 10.
entrance result for class 6 2012
Generally you will bleed ( 1/3 of pregnancies you get implantation bleeding) 6-12 days after fertilization.
That observation is often ... not always ... indicative of stomach or intestinal bleeding. Turn off the computer and go talk to an actual doctor.
This is happening to me right now... so far 7 days, but it is not lightening up. I missed 2 pills and re-started my period 6 days into my new pack. I am told that heavy bleeding could last up to two weeks.
Implantation bleeding generally occurs 6 - 12 days after ovulation.
The first episode of bleeding after you stop hormonal birth control is a withdrawal bleed; the next will probably be your period, 4-6 weeks after you stop birth control.
Most bleeding, spotting, or implantation bleeding don't start for 6 to 7 days after conception. But, if you are very worried about it, it would be right to contact your doctor.